# SDR DALA1031593357

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK Y450 FR41, FR44 AND FR46 CORRODED.  REMOVED CORROSION AS PER SRM51-74-00   FR41 MAT'L REMOVED 0.048" (L-0.8" W-0.55" FR44 MAT'L REMOVED 0.051" (L-0.75" W-0.45"), FR46 MAT'L REMOVED 0.044" (L-0.9" W-0.5") AND FOUND OUT OF LIMIT AS PER SRM 53-31-15 FIG 101.  NEW SEAT TRACK FABRICATED AND INSTALLED AS PER PRI 486597-14 REV 0.
